Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 684594, 5 pages
http://dx.doi.org/10.1155/2014/684594
Research Article

Jørgensen’s Inequality and Algebraic Convergence Theorem in Quaternionic Hyperbolic Isometry Groups

1College of Applied Mathematics, Hunan University, Changsha 410082, China
2College of Mathematics and Computation Science, Wuyi University, Jiangmen 529020, China

Received 21 March 2014; Accepted 5 May 2014; Published 18 May 2014

Academic Editor: Luigi Rodino

Copyright © 2014 Huani Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Jørgensen, “On discrete groups of Möbius transformations,” The American Journal of Mathematics, vol. 98, no. 3, pp. 739–749, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. J. Martin, “On discrete Möbius groups in all dimensions: a generalization of Jørgensen's inequality,” Acta Mathematica, vol. 163, no. 3-4, pp. 253–289, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. L. Waterman, “Möbius transformations in several dimensions,” Advances in Mathematics, vol. 101, no. 1, pp. 87–113, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Jiang, S. Kamiya, and J. R. Parker, “Jørgensen's inequality for complex hyperbolic space,” Geometriae Dedicata, vol. 97, pp. 55–80, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Jiang and J. R. Parker, “Uniform discreteness and Heisenberg screw motions,” Mathematische Zeitschrift, vol. 243, no. 4, pp. 653–669, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Kamiya and J. R. Parker, “Discrete subgroups of PU (2,1) with screw parabolic elements,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 144, no. 2, pp. 443–455, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Kim and J. R. Parker, “Geometry of quaternionic hyperbolic manifolds,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 135, no. 2, pp. 291–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Kim, “Discreteness criterions of isometric subgroups for quaternionic hyperbolic space,” Geometriae Dedicata, vol. 106, pp. 51–78, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Markham, Hypercomplex hyperbolic geometry [Ph.D. thesis], University of Durham, 2003.
  10. W. Cao, “Algebraic convergence theorems of complex Kleinian groups,” Glasgow Mathematical Journal, vol. 55, no. 1, pp. 1–8, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Dai, A. Fang, and B. Nai, “Discreteness criteria for subgroups in complex hyperbolic space,” Japan Academy: Proceedings A: Mathematical Sciences, vol. 77, no. 10, pp. 168–172, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Fu, “On the algebraic convergence of finitely generated Kleinian groups in all dimensions,” Bulletin of the Australian Mathematical Society, vol. 85, no. 2, pp. 275–279, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Kapovich, “On sequences of finitely generated discrete groups,” in The Tradition of Ahlfors-Bers. V, vol. 510 of Contemporary Mathematics, pp. 165–184, American Mathematical Society, Providence, RI, USA, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Qin and Y. Jiang, “Discreteness criteria based on a test map in PU(n,1),” Indian Academy of Sciences: Proceedings: Mathematical Sciences, vol. 122, no. 4, pp. 519–524, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. Cao and H. Tan, “Jørgensen's inequality for quaternionic hyperbolic space with elliptic elements,” Bulletin of the Australian Mathematical Society, vol. 81, no. 1, pp. 121–131, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. Cao and J. R. Parker, “Jørgensen's inequality and collars in n-dimensional quaternionic hyperbolic space,” The Quarterly Journal of Mathematics, vol. 62, no. 3, pp. 523–543, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. T. Jørgensen and P. Klein, “Algebraic convergence of finitely generated Kleinian groups,” The Quarterly Journal of Mathematics: Oxford: Second Series, vol. 33, no. 131, pp. 325–332, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Wang and W. Yang, “Discreteness criteria of Möbius groups of high dimensions and convergence theorems of Kleinian groups,” Advances in Mathematics, vol. 159, no. 1, pp. 68–82, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Fang and B. Nai, “On the discreteness and convergence in n-dimensional Möbius groups,” Journal of the London Mathematical Society: Second Series, vol. 61, no. 3, pp. 761–773, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  20. X. Wang, “Algebraic convergence theorems of n-dimensional Kleinian groups,” Israel Journal of Mathematics, vol. 162, pp. 221–233, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Yang, “Algebraic convergence of finitely generated Kleinian groups in all dimensions,” Linear Algebra and Its Applications, vol. 432, no. 5, pp. 1147–1151, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. S. Chen and L. Greenberg, “Hyperbolic spaces,” in Contributions to Analysis (a Collection of Papers Dedicated to Lipman Bers), pp. 49–87, Academic Press, New York, NY, USA, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. M. Goldman, Complex Hyperbolic Geometry, Oxford Mathematical Monographs, Oxford University Press, New York, NY, USA, 1999. View at MathSciNet
  24. F. Zhang, “Quaternions and matrices of quaternions,” Linear Algebra and Its Applications, vol. 251, pp. 21–57, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. W. Cao, “Discrete and dense subgroups acting on complex hyperbolic space,” Bulletin of the Australian Mathematical Society, vol. 78, no. 2, pp. 211–224, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet